# SDR DL76L091643

- Difficulty date: October 17, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 90,803 hours, 13,469 cycles
- Engine: Pwa PW4060
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Resistor
- Condition: Failed
- Location: Bpcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT LT ENG GEN WOULD NOT PICK UP RT BUSS WHEN APU WAS SHUTDOWN FOR CROSSBLEED START.  BITE CHECK OF BPCU FAULTED AUX CONTACTS/BPCU/GCU. ORDERED L C/B IAW FIM.   REPLACED R531 IN P34 IAW WDM.  PWR CKS GOOD MM.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYS CRITICAL TO ETOPS.
